# SDR SROM200700018

- Difficulty date: August 18, 2007
- Submitted: August 24, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 907
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK STA 907 STR 22 LT. NICK AT STA 907, STR 22L REPAIRED IAW SRM 53-30-3, FIG 48. NICK BEYOND LIMITS AND DAMAGE REMOVED. HFEC IAW NDT PART 6, 53-30-00, FIG 4 OF REPAIR AT FUSELAGE SKIN STA 907 STR 22L. NO CRACKS EVIDENT.
